Yep, high blood sugar is a common side effect. I get labs done every week and I ask them to watch my sugars because diabetes and thyroid issues are also side effects of prednisone usage. I’ve been on prednisone for a little over a month and try my best to limit myself to 3 desserts a day. The prednisone has seriously increased my sugar cravings so it’s hard! But, as long as you don’t go crazy, high blood sugar will go away once you’re off and won’t leave any long term effects.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Dec 2009 • 1 answer
Updated 4 Nov 2011 • 1 answer
Updated 19 Mar 2015 • 2 answers
Updated 11 Feb 2015 • 1 answer
Updated 20 Dec 2016 • 1 answer